Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Trazodone?

I was recently prescribed Trazodone for anxiety and mild insomnia. I am very hesitant to take it because in the past I have had difficulty with anti-depressant drugs. Can you tell me about any side effects from this medication and/or any thing else I could use to treat anxiety?
Fri, 7 Jun 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Common side effects of trazodone include:
- Headache.
- Muscle ache.
- Nausea, vomiting, loss of appetite, or stomachache.
- Constipation or diarrhea.
- Loss of interest in sex (erectile dysfunction in men).
- Dizziness or loss of balance.
- Dry mouth or dry eyes.
- Numbness, burning, or tingling sensations.

With the course of drug treatment, as the blood levels of trazadone, are achieved, these side effects will wear off and become less troublesome.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. AJEET SINGH, General & Family Physician



I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Trazodone?

Hi, Common side effects of trazodone include: - Headache. - Muscle ache. - Nausea, vomiting, loss of appetite, or stomachache. - Constipation or diarrhea. - Loss of interest in sex (erectile dysfunction in men). - Dizziness or loss of balance. - Dry mouth or dry eyes. - Numbness, burning, or tingling sensations. With the course of drug treatment, as the blood levels of trazadone, are achieved, these side effects will wear off and become less troublesome. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. AJEET SINGH, General & Family Physician